This question was answered on Fri 24, Jul 2009 05:29pm by Dr Vinod, MBBS,FcGP

Sudden onset of pain, mid thigh, with radiating throbs. Pain is impairing my walking ability.

    
Asked by themaadone (Male; 37; Past hx of frontal lobe brain damage post assault (Working as a military policeman at the time) with resulting chronic pain syndrome, right sided tremor, pain induced syncope and dysphasia/dysphagia. Earlier medical hx uneventful with usual medical ops (e.g. apendectomy, age 13, torn tendons & ligaments left ankle, age 15, gunshot and blast injury lower limbs age 20 from IED. ; Relevant drugs:Buprenorphin 75microgr/ph, Pentazocine, pro-pranolol, gabapentin, zolmitriptan, tramadol. ) on Fri 24, Jul 2009 01:47am

I have had a sudden onset of sharp, throbbing and radiating pain in my mid thigh region which, subjectively, originates from my thigh-bone. It does not feel muscular or nerve based in its origin. This pain lasts for lengthy periods of upto, and past 3-4 hours in length and is opiod resistant (please see my medication list). It is breath-taking in its strength making it awkward for me to stand or raise my leg. It really is worse than the pain I feel on a daily basis due to the central pain syndrome I suffer from and which I commonly rate as an 8 on the 0-10 pain scale. I am not sure why, or what triggers/aggravates this pain and I am sick and tired of seeing my pain consultant as I feel as if there is no dialogue left between us. I do not feel different in any way other than the introduction of this new pain and I have had no medication changes in the lasst several months. What can this be?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Vinod, MBBS,FcGP  on Fri 24, Jul 2009 05:29pm:

Dear themaadone, You have to diagnose your problem for treating it. Go for an X-ray to find out any bone involvement. This can be a bone growth in the femur bone which might be causing this. If your bones are normal then you can be sure that it is due to muscle, tendon or nerve. Take care and visit an orthopaedician.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
hair falls     newmedisinparkingson     hi     tablet     Blood clot in stool     myoneyearsongettinglosemotionswhatmedicineishouldgiveher     legpainquadrant     concretefloor     cold     Search for answers     ischemia     Search for answers     bone     Search for answers     yoni     Search for answers     Swollen lop     Iampassingaclear     rectal pressure after gastric bypass     Bumpson     side effects of cytotec     venerealwart     severeheadacheswhenmasterbatingSeverepulsatingstabbi     whiteareasonballs     Crushed     likoria mai pregnancy hoti hai     Search for answers     Thick     Search for answers     SUPARIPAK medicen     bv     contacts     noduleonlung     mslt     whatisglandularfevers     whichspirometrymeasurementsindicatequietsndforcedexhalation     red spot on shin     cloggedear     dysport     iamcurrentl     Rt side itching     Whatismembranoproliferativeglomerulonephrititis     breast     atherosclerotic abdominal aorta     chest discomfort     fluproxy     iamdiabetic     Chip     custom     Remeron     pogled izlazeceg sunca     is drinking blood dangerous     Nuva ring     bee     mypinkyfinger     Recurringbladder     iha     cna     testicular pain     venerealwart     side effects of cytotec     Bumpson     rectal pressure after gastric bypass     Iampassingaclear     Swollen lop     yoni     bone     ischemia     cold     legpainquadrant     myoneyearsongettinglosemotionswhatmedicineishouldgiveher     Blood clot in stool     tablet     hi     newmedisinparkingson     Search for answers     hair falls     Search for answers     motin20sickness     brownspotspenis     oral ivermectin     function     licking     Search for answers     menstruation acne     tamiflu     diabetics     topamax     SerumImmunofixationtestresultWhatdoes     my thumb keeps moving with stress     is20there20any20treatment20for20lukeria     1stmetatarsalpain     custom     Chip     foodsensitivies     fluproxy     chest discomfort     atherosclerotic abdominal aorta     breast     Whatismembranoproliferativeglomerulonephrititis     Rt side itching     iamcurrentl     dysport     cloggedear     red spot on shin     whichspirometrymeasurementsindicatequietsndforcedexhalation     whatisglandularfevers     mslt     noduleonlung     itching     ischemia     bone     yoni     Swollen lop     Iampassingaclear     rectal pressure after gastric bypass     Bumpson     side effects of cytotec     venerealwart     testicular pain     cna     iha     Recurringbladder     mypinkyfinger     bee     Nuva ring     is drinking blood dangerous     nerve symtoms     I have a boilpimple on my inner thighs     whatisantidolfor     Itch     veet     collarbone bump     whatislukeria     reqest     pain up the bum     Lower Abdomen Burning     spastic     Lyme     Red sore penis under head     genital wart     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats